Results 1 to 3 of 3

Thread: 111frankie111

  1. #1
    111frankie111 is offline New Member
    Join Date
    Jul 2013
    Posts
    1
    Blog Entries
    1

    Smile 111frankie111

    Hi there
    Have had testosterone Injections for many years, but today I had my bi weekly shot and It was much more painful then ever, as the shot was being administered In my right side I started having pain In left side, then traveled down leg as a burning numbing sensation. Half hour latter started feeling light headed and sweaty, which has since passed, but pain and numbing tingling sensation persists. Any thoughts on this would be greatly appreciated.

  2. #2
    bass's Avatar
    bass is offline HRT Specialist ~ Knowledgeable Member
    Join Date
    Mar 2009
    Location
    In Southern Commiefornia
    Posts
    9,356
    where did you pin exactly, glutes, thighs, delts? what size needed and what is your dose?

  3. #3
    Join Date
    Mar 2013
    Posts
    2,007
    Quote Originally Posted by 111frankie111 View Post
    Hi there
    Have had testosterone Injections for many years, but today I had my bi weekly shot and It was much more painful then ever, as the shot was being administered In my right side I started having pain In left side, then traveled down leg as a burning numbing sensation. Half hour latter started feeling light headed and sweaty, which has since passed, but pain and numbing tingling sensation persists. Any thoughts on this would be greatly appreciated.
    this doesnt really pertain to your question, but you should consider once per week or twice per week. i assume by bi weekly you mean every 2 weeks.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •